Stochastic Formulation of Multiscale Model of Hepatitis B Viral Infections
Oladele Toyin Ogunfowote (),
Winston Garira and
Kizito Muzhinji
Additional contact information
Oladele Toyin Ogunfowote: Modelling Health and Environmental Linkages Research Group (MHELRG), Department of Mathematical and Computational Sciences, University of Venda, Private Bags X5050, Thohoyandou 0950, South Africa
Winston Garira: Multiscale Modelling of Living Systems Program (MM-LSP), Department of Mathematical Sciences, Sol Plaatje University, Private Bag X5008, Kimberley 8300, South Africa
Kizito Muzhinji: Modelling Health and Environmental Linkages Research Group (MHELRG), Department of Mathematical and Computational Sciences, University of Venda, Private Bags X5050, Thohoyandou 0950, South Africa
Mathematics, 2025, vol. 13, issue 22, 1-19
Abstract:
The study investigates and analyzes certain qualitative properties of a stochastic dynamical multiscale model for hepatitis B viral infection. By formulating appropriate stochastic Lyapunov functions, the study derives sufficient conditions for the existence and uniqueness of an ergodic stationary distribution of the positive solutions of the multiscale model. Additionally, the study establishes conditions under which the virus can be eradicated from the population. The findings indicate that low-intensity white noise guarantees a unique ergodic stationary distribution, while higher noise levels can result in viral extinction.
Keywords: randomness; filtration; ergodic stationary distribution; positive solution; virus eradication; stochastic Lyapunov function (search for similar items in EconPapers)
JEL-codes: C (search for similar items in EconPapers)
Date: 2025
References: Add references at CitEc
Citations:
Downloads: (external link)
https://www.mdpi.com/2227-7390/13/22/3706/pdf (application/pdf)
https://www.mdpi.com/2227-7390/13/22/3706/ (text/html)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:gam:jmathe:v:13:y:2025:i:22:p:3706-:d:1797688
Access Statistics for this article
Mathematics is currently edited by Ms. Emma He
More articles in Mathematics from MDPI
Bibliographic data for series maintained by MDPI Indexing Manager ().